# SDR DALA2017081306212

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CABIN WET AREA BS 986+6 TO 947 RBL 50 CREASEBEAM CORRODED AT R2 DOOR.  MAINTENANCE REMOVED AND REPLACED CREASEBEAM IAW SRM 51-40-02 & DWG 147A8501.
